# SDR IPXA2M73304

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

SENSOR FAILED ON CAPTAIN`S FMC,  NR 1 SENSOR STATUS ON FMC 1 SHOWS GCP FAIL NR 1 OTHER INDICATIONS ACOMPANY SENSOR FAIL; CAPTAIN'S FLIGHT DIRECTOR INOPERATIVE, AOA HEAT RT FAIL ILLUMINATED FL 360 NO WX CLEAR; SAT PROMPT NOT SHOWN ON ALL MCDU'S.  R & R GLARESHIELD CONTROL PANEL.  SYS OK IAW FIM 30-30-00-1, FIG 107 R/4 RECEIVER.
